# SDR 9808346612

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON DOOR 3L MEDIUM CUTOUT AFT LOWER CORNER SILL FITTING TOP SURFACE AT FS 1314, LBL 125, WL 199.  INSTALLED NEW REVEAL (P/N 65B11752-9) PER DWG SA 5340-01062-7.
